uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the asymptotic statistics of the number of occurrences of multiple permutation patterns
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2015 (English)In: Journal of Combinatorics, ISSN 2156-3527, E-ISSN 2150-959X, Vol. 6, 117-143 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 6, 117-143 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287533OAI: oai:DiVA.org:uu-287533DiVA: diva2:922892
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-04-25

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Combinatorics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 143 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf